Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Extensions of ergodic actions and generalized discrete spectrum


Author: Robert J. Zimmer
Journal: Bull. Amer. Math. Soc. 81 (1975), 633-636
MSC (1970): Primary 22D40, 28A65, 54H20; Secondary 22D10, 22D30, 47A35
MathSciNet review: 0372160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D40, 28A65, 54H20, 22D10, 22D30, 47A35

Retrieve articles in all journals with MSC (1970): 22D40, 28A65, 54H20, 22D10, 22D30, 47A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13770-0